Alert archive / Georgia / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 180, NWS Jacksonville, FL

July 30, 2012Atkinson County, Coffee County, Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 30, 2012, 10:12 PM EDT for Atkinson County, Coffee County, Georgia. It was in force for 34 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 30, 2012, 10:12 PM EDT (02:12 UTC)
Expired
Jul 30, 2012, 10:46 PM EDT
In force
34 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Atkinson County, GA, Coffee County, GA

What was reported inside it

TimeReportWhereRemark
Jul 30, 10:30 PM EDTTSTM WND DMG5 Ene Douglas, GAEMERGENCY MANAGER REPORTED A FEW TREES DOWN ALONG SAND HILL CHURCH ROAD AND NEW FORREST HIGHWAY.
Jul 30, 10:35 PM EDTTSTM WND DMG3 Ne Douglas, GA911 CALL CENTER REPORTED TREES DOWN ON A HOUSE AND A VEHICLE AT A RESIDENCE AT 2379 HIGHWAY 221 ON THE NORTHEAST SIDE OF DOUGLAS. NO INJURIES WERE REPORTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 2.2 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2012-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 527 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2012-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
527 J/kg
Mixed-layer CIN
-112 J/kg
Mixed-layer LCL
1022 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

323 
WUUS52 KJAX 310212
SVRJAX
GAC003-069-310315-
/O.NEW.KJAX.SV.W.0180.120731T0212Z-120731T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1012 PM EDT MON JUL 30 2012

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ATKINSON COUNTY IN SOUTHEAST GEORGIA
  SOUTHERN COFFEE COUNTY IN SOUTHEAST GEORGIA

* UNTIL 1115 PM EDT

* AT 1012 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE
  STORMS WERE LOCATED ALONG A LINE EXTENDING FROM DOUGLAS TO 8 MILES
  SOUTHEAST OF DOUGLAS TO 12 MILES NORTHEAST OF PEARSON...AND MOVING
  SOUTHWEST AT 20 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  PEARSON AND WILLACOOCHEE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3149 8311 3154 8308 3160 8281 3153 8266
      3128 8265 3128 8269 3124 8270 3125 8305
      3127 8304 3133 8307 3136 8311 3140 8314
      3147 8316
TIME...MOT...LOC 0212Z 063DEG 18KT 3154 8289 3140 8280
          3136 8268

$$

ENYEDI
3 follow-up statements
255 
WWUS52 KJAX 310230
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1030 PM EDT MON JUL 30 2012

GAC003-069-310315-
/O.CON.KJAX.SV.W.0180.000000T0000Z-120731T0315Z/
ATKINSON GA-COFFEE GA-
1030 PM EDT MON JUL 30 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT
FOR SOUTHERN COFFEE AND NORTHERN ATKINSON COUNTIES...

AT 1030 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM DOUGLAS TO 7 MILES NORTH OF
PEARSON TO 6 MILES NORTHEAST OF AXSON...OR ALONG A LINE EXTENDING
FROM DOUGLAS TO 7 MILES NORTH OF PEARSON TO 10 MILES EAST OF
PEARSON...MOVING SOUTHWEST AT 10 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
AXSON...WILLACOOCHEE AND PEARSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3149 8311 3154 8308 3159 8285 3148 8274
      3135 8269 3124 8270 3125 8305 3127 8304
      3134 8307 3136 8311 3140 8314 3144 8314
      3147 8316
TIME...MOT...LOC 0230Z 052DEG 8KT 3153 8290 3139 8281
          3135 8269

$$
123 
WWUS52 KJAX 310240
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1040 PM EDT MON JUL 30 2012

GAC003-069-310315-
/O.CON.KJAX.SV.W.0180.000000T0000Z-120731T0315Z/
ATKINSON GA-COFFEE GA-
1040 PM EDT MON JUL 30 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT
FOR SOUTHWESTERN COFFEE AND NORTHERN ATKINSON COUNTIES...

AT 1040 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM DOUGLAS TO 6 MILES NORTH OF PEARSON TO 9 MILES EAST OF
PEARSON...MOVING SOUTHWEST AT 10 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WILLACOOCHEE AND PEARSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3149 8311 3152 8309 3155 8283 3146 8277
      3135 8275 3124 8279 3125 8305 3127 8304
      3134 8307 3136 8311 3140 8314 3144 8314
      3147 8316
TIME...MOT...LOC 0240Z 052DEG 8KT 3152 8292 3138 8283
          3134 8271

$$

ENYEDI
042 
WWUS52 KJAX 310246
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1046 PM EDT MON JUL 30 2012

GAC003-069-310256-
/O.CAN.KJAX.SV.W.0180.000000T0000Z-120731T0315Z/
ATKINSON GA-COFFEE GA-
1046 PM EDT MON JUL 30 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN COFFEE AND
ATKINSON COUNTIES IS CANCELLED...

ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 3149 8311 3152 8309 3155 8283 3146 8277
      3135 8275 3124 8279 3125 8305 3127 8304
      3134 8307 3136 8311 3140 8314 3144 8314
      3147 8316
TIME...MOT...LOC 0246Z 052DEG 8KT 3151 8293 3137 8284
          3133 8272

$$

ENYEDI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 8:16 PM EDT, 1 hour 56 minutes earlier.

Area forecast discussion, Jul 30, 8:16 PM EDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
816 PM EDT MON JUL 30 2012

.UPDATE...

THE REGION REMAINS BETWEEN LOW PRESSURE TO THE NORTH AND HIGH
PRESSURE TO THE SOUTH. ENERGY CONTINUES TO PIVOT AROUND THE LOW
ACROSS THE FORECAST AREA...FOCUSING MAINLY ACROSS SOUTHEAST
GEORGIA THIS EVENING.

OF THE HIGHER RESOLUTION MODELS...THE 12Z HIRES ARW LOOKS TO HAVE
THE BEST DEPICTION OF THE PRECIP SCENARIO THIS EVENING...AND WILL USE IT
AS PRIMARY GUIDANCE FOR OVERNIGHT POP FORECAST.

&&

.AVIATION...

THIS EVENINGS CONVECTION IS EXPECTED TO BE PRIMARILY CONFINED TO
SOUTHEAST GEORGIA...POSSIBLY AFFECTING KSSI EARLY ON.
OTHERWISE...LIGHT FOG COULD LEAD TO MVFR VISIBILITY RESTRICTIONS OVERNIGHT.
THUNDERSTORMS ARE ONCE AGAIN EXPECTED TO DEVELOP AROUND NOON
TUESDAY...AND CONTINUE THROUGH THE AFTERNOON AND EVENING HOURS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  73  91  73  93 /  30  70  70  50
SSI  77  90  76  91 /  20  60  60  60
JAX  73  92  74  92 /  20  60  60  70
SGJ  74  90  75  89 /  20  50  50  60
GNV  73  92  73  91 /  20  50  50  70
OCF  73  93  74  91 /  20  40  40  70

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

STRUBLE/ENYEDI
Hazardous weather outlook, Jul 30, 7:59 PM EDT, 2 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
759 PM EDT MON JUL 30 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-GAZ132>136-
149>154-162>166-311100-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
759 PM EDT MON JUL 30 2012

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT.

ISOLATED TO SCATTERED STORMS WILL DIMINISH IN COVERAGE THIS
EVENING. A FEW STRONG STORMS WILL STILL BE POSSIBLE OVER SOUTHEAST
GEORGIA THROUGH MIDNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ANOTHER ROUND OF SCATTERED TO NUMEROUS THUNDERSTORMS ARE FORECAST
FROM TUESDAY AFTERNOON THROUGH WEDNESDAY...WITH GREATER COVERAGE
OF ACTIVITY EXPECTED OVER SOUTHEAST GEORGIA AND THE INTERSTATE
10 CORRIDOR IN NORTHEAST FLORIDA. STRONGER THUNDERSTORMS WILL BE
CAPABLE OF PRODUCING DAMAGING WIND GUSTS...FREQUENT LIGHTNING
STRIKES...AND LOCALLY HEAVY RAINFALL. EXPECT SCATTERED MAINLY
AFTERNOON AND EVENING THUNDERSTORMS FOR THE REMAINDER OF THIS WEEK
THROUGH THE UPCOMING WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, Jul 30, 7:26 PM EDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
726 PM EDT MON JUL 30 2012

GAZ136-310015-
WAYNE-
726 PM EDT MON JUL 30 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WAYNE COUNTY
FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 815 PM EDT...

AT 725 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 10 MILES NORTH OF DOCTORTOWN...OR 10 MILES
NORTHWEST OF LUDOWICI...MOVING SOUTH AT 15 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND DOCTORTOWN...JESUP...
GARDI AND BROADHURST THROUGH 815 PM EDT. HAIL UP TO THREE QUARTER
INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED
ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3179 8199 3180 8196 3177 8195 3176 8191
      3173 8190 3167 8184 3166 8181 3158 8169
      3156 8169 3154 8166 3152 8164 3151 8165
      3147 8162 3145 8197 3181 8207 3182 8201
TIME...MOT...LOC 2325Z 001DEG 13KT 3177 8189

STRUBLE
Special weather statement, Jul 30, 8:03 PM EDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
803 PM EDT MON JUL 30 2012

GAZ133>136-310045-
APPLING-BACON-JEFF DAVIS-WAYNE-
803 PM EDT MON JUL 30 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN
WAYNE...JEFF DAVIS...APPLING AND NORTHERN BACON COUNTIES FOR STRONG
WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 845 PM EDT...

AT 804 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST
OF SNIPESVILLE TO 3 MILES EAST OF BAXLEY TO 8 MILES NORTHEAST OF
ODUM...MOVING SOUTH AT 15 MPH. THESE STRONG THUNDERSTORMS WILL ALSO
AFFECT AREAS AROUND PLANT HATCH...PINE GROVE...HAZLEHURST...GRAHAM...
BAXLEY...SURRENCY...SNIPESVILLE...ODUM...DENTON AND DOCTORTOWN
THROUGH 845 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3190 8210 3185 8208 3179 8199 3180 8196
      3168 8185 3164 8178 3155 8179 3146 8207
      3148 8209 3147 8216 3153 8223 3149 8231
      3158 8263 3167 8263 3167 8284 3182 8283
      3193 8268 3197 8254 3195 8250 3198 8249
TIME...MOT...LOC 0004Z 354DEG 12KT 3182 8283 3175 8230
          3176 8195

ENYEDI
Special weather statement, Jul 30, 8:44 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
844 PM EDT MON JUL 30 2012

GAZ132>135-150-151-310130-
APPLING-BACON-COFFEE-JEFF DAVIS-PIERCE-WARE-
844 PM EDT MON JUL 30 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
WARE...NORTHWESTERN PIERCE...SOUTHERN JEFF DAVIS...SOUTHWESTERN
APPLING...BACON AND EASTERN COFFEE COUNTIES FOR STRONG WINDS AND
EXCESSIVE LIGHTNING VALID UNTIL 930 PM EDT...

AT 844 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 10 MILES NORTHEAST
OF NEW LACY TO 5 MILES NORTHWEST OF ALMA TO 4 MILES SOUTHWEST OF
DENTON...MOVING SOUTH AT 20 MPH. THESE STRONG THUNDERSTORMS WILL ALSO
AFFECT AREAS AROUND DENTON...NEW LACY...ALMA...WEST GREEN...NICHOLLS
AND BRISTOL THROUGH 930 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3179 8245 3174 8224 3139 8219 3138 8251
      3147 8278 3172 8276
TIME...MOT...LOC 0044Z 359DEG 16KT 3160 8223 3159 8252
          3167 8274

ENYEDI
Special weather statement, Jul 30, 9:29 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
929 PM EDT MON JUL 30 2012

GAZ132-310200-
COFFEE-
929 PM EDT MON JUL 30 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL COFFEE
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 1000 PM EDT...

AT 929 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 4 MILES EAST OF
WEST GREEN TO 2 MILES NORTHEAST OF BROXTON...MOVING SOUTHWEST AT 10
MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WEST
GREEN...BROXTON AND DOUGLAS THROUGH 1000 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3169 8287 3169 8284 3167 8284 3167 8267
      3167 8263 3145 8274 3154 8302
TIME...MOT...LOC 0129Z 043DEG 10KT 3161 8268 3165 8288

ENYEDI
Local storm report, Jul 30, 9:52 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
952 PM EDT MON JUL 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     TSTM WND DMG     3 NNE ALMA              31.59N 82.46W
07/30/2012                   BACON              GA   LAW ENFORCEMENT

            TREES WERE BLOWN DOWN ALONG HIGHWAY 23. THE TIME OF EVENT
            WAS ESTIMATED BASED ON RADAR.

&&

AENYEDI
Local storm report, Jul 30, 9:56 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
956 PM EDT MON JUL 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     TSTM WND DMG     7 NE ALMA               31.62N 82.39W
07/30/2012                   BACON              GA   911 CALL CENTER

            TREES WERE BLOWN DOWN ALONG BIG CREEK CHURCH ROAD. THE
            TIME OF THE EVENT WAS ESTIMATED BASED ON RADAR.

&&

AENYEDI

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 8:03 PM EDTSpecial Weather StatementJAXAppling, Bacon, Jeff Davis, Wayne42 min
Jul 30, 8:44 PM EDTSpecial Weather StatementJAXAppling, Bacon46 min
Jul 30, 9:16 PM EDTSevere Thunderstorm WarningJAXAppling, Bacon, Coffee, Pierce, Ware44 min
Jul 30, 9:29 PM EDTSpecial Weather StatementJAXCoffee31 min
Jul 30, 9:40 PM EDTSevere Thunderstorm WarningJAXBacon, Coffee, Ware50 min
Jul 31, 2:53 PM EDTSevere Thunderstorm WarningJAXCharlton26 min
Jul 31, 2:57 PM EDTSpecial Weather StatementJAXCamden48 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.